An Exotic Orientable 4-Manifold.

Robert E. Gompf

Mathematische Annalen (1986)

  • Volume: 274, page 177-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gompf, Robert E.. "An Exotic Orientable 4-Manifold.." Mathematische Annalen 274 (1986): 177-180. <>.

author = {Gompf, Robert E.},
journal = {Mathematische Annalen},
keywords = {exotic orientable 4-manifold; Rohlin invariant; smoothings of four manifolds},
pages = {177-180},
title = {An Exotic Orientable 4-Manifold.},
url = {},
volume = {274},
year = {1986},

AU - Gompf, Robert E.
TI - An Exotic Orientable 4-Manifold.
JO - Mathematische Annalen
PY - 1986
VL - 274
SP - 177
EP - 180
KW - exotic orientable 4-manifold; Rohlin invariant; smoothings of four manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.